# SDR 7AHR201405162656

- Difficulty date: May 16, 2014
- Submitted: May 16, 2014
- Operation: General aviation
- Aircraft: N305FA
- Make and model: Doug DC-9-83
- Aircraft serial: 49398
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Corroded
- Location: Bs 560
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FRAME CORRODED AT BS 560 BETWEEN STGR 29 & 30R.  REMOVED CORROSION AND INSTALLED REPAIR IAW SRM 53-14-2,51-10-2 & 53-03 FIG 3.
